# SDR SWAA2025031494253

- Difficulty date: February 7, 2025
- Submitted: March 14, 2025
- Operation: Air carrier
- Aircraft: N216WR
- Make and model: Boeing 737-7H4
- Aircraft serial: 32488
- Aircraft time: 61,408 hours, 36,820 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Deteriorated
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED GIRT BAR FLOOR BRACKETS HARDWARE AND PLATE AFT SERVICE DOOR AT AFT GALLEY AREA 2025-112909 <[01].  REPLACED GIRT BAR FLOOR BRACKETS HARDWARE AND PLATE AFT SERVICE DOOR AT AFT GALLEY AREA IAW B737-700 AMM 25-66-02-400-801.; [02] REPLACED GIRT BAR FLOOR BRACKETS HARDWARE AND PLATE AFT SERVICE DOOR AT AFT GALLEY AREA IAW B737-700 AMM 25-66-02-400-801.
